# SDR MASA200400672

- Difficulty date: December 1, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 9,707 hours, 9,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 7546911
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 2770 PHL - BNA - CREW REPORTED SMOKE IN THE CABIN AREA AND THE LEFT PACK OVERHEATED AND DIVERTED TO IAD.  MAINTENANCE FOUND THE LEFT HAND PACK FAIL.  DEFERRED THE LEFT PACK AND CLEARED SMOKE FROM THE CABIN.  12/7/04 MAINTENANCE REPLACED DUCT TEMP SENSOR.
